# SDR R61A2025022000097

- Difficulty date: February 1, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 36,592 hours, 26,655 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Doubler
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DOUBLER LH INBD TR CENTER HEAT BLANKET. REMOVED DAMAGED CHAFE PLATE FROM LH INBRD TR CENTER HEAT BLANKET. FABRICATED REPAIR PATCH FROM .003" 321 S/S PO# 84050. SPOT WELDED REPAIR PATCH IN PLACE OVER DAMAGED AREA CREATED FROM REMOVING DAMAGED CHAFE PLATE. SPOT WELDED EAMS FAB 2.32 X 4.64 PO# 323562 IN ORIGINAL LOCATION OF REMOVED DAMAGED CHAFE PLATE. REF: REPUBLIC AIRWAYS EA 170EA-78-31-0004MR_1 REV. 1
